Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 6(426), Pages 207–208 (Mi umn9683)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Darboux transformations for differential operators on the superline

Th. Th. Voronovab, S. Hillc, E. S. Shemyakovac

a University of Manchester, Manchester, UK
b Tomsk State University, Tomsk, Russia
c SUNY New Paltz, New Paltz, NY, USA

DOI: https://doi.org/10.4213/rm9683

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:6, 1173–1175

Bibliographic databases:

MSC: Primary 37K35; Secondary 16S32, 37K25, 58C50
Presented: В. М. Бухштабер
Accepted: 21.07.2015

Citation: Th. Th. Voronov, S. Hill, E. S. Shemyakova, “Darboux transformations for differential operators on the superline”, Uspekhi Mat. Nauk, 70:6(426) (2015), 207–208; Russian Math. Surveys, 70:6 (2015), 1173–1175

Citation in format AMSBIB
\Bibitem{VorHilShe15}
\by Th.~Th.~Voronov, S.~Hill, E.~S.~Shemyakova
\paper Darboux transformations for differential operators on the superline
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 6(426)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn9683}
\crossref{https://doi.org/10.4213/rm9683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462720}
\zmath{https://zbmath.org/?q=an:06608786}
\elib{https://elibrary.ru/item.asp?id=25707785}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 6
\pages 1173--1175
\crossref{https://doi.org/10.1070/RM2015v070n06ABEH004978}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000372362900007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962921338}


Linking options:
  • http://mi.mathnet.ru/eng/umn9683
  • https://doi.org/10.4213/rm9683
  • http://mi.mathnet.ru/eng/umn/v70/i6/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Shemyakova, “An algorithm for constructing Darboux transformations of type I for third-order hyperbolic operators of two variables”, Programming and Computer Software, 42:2 (2016), 112–119  crossref  mathscinet  zmath  isi  elib  scopus
    2. David Hobby, Ekaterina Shemyakova, “Classification of Multidimensional Darboux Transformations: First Order and Continued Type”, SIGMA, 13 (2017), 010, 20 pp.  mathnet  crossref
    3. S. Li, E. Shemyakova, T. Voronov, “Differential operators on the superline, Berezinians, and Darboux transformations”, Lett. Math. Phys., 107:9 (2017), 1689–1714  crossref  mathscinet  zmath  isi  scopus
    4. Ch. Athorne, “Laplace maps and constraints for a class of third-order partial differential operators”, J. Phys. A, 51:8 (2018), 085205, 19 pp.  crossref  mathscinet  zmath  isi  scopus
    5. Z. Amjad, B. Haider, “Darboux transformations of supersymmetric Heisenberg magnet model”, J. Phys. Commun., 2:3 (2018), UNSP 035019, 8 pp.  crossref  isi
    6. S. V. Smirnov, “Factorization of Darboux–Laplace transformations for discrete hyperbolic operators”, Theoret. and Math. Phys., 199:2 (2019), 621–636  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Z. Amjad, B. Haider, “Binary Darboux transformations of the supersymmetric Heisenberg magnet model”, Theoret. and Math. Phys., 199:3 (2019), 784–797  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. E. Shemyakova, T. Voronov, “Differential operators on the algebra of densities and factorization of the generalized Sturm-Liouville operator”, Lett. Math. Phys., 109:2 (2019), 403–421  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:289
    Full text:93
    References:29
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021